Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jaxremo

Dandruff After 4 Mos. Of Using The Regimen

Recommended Posts

Good day everyone. I am proud to announce that my acne cleared after 4 mos. of religiously following the regimen. I am also using the "halfsies" every night. My concern is that my scalp is now flaky. I never had dandruff like this. I think this is understandable as I use AHA every day and my face is continuously "peeling off". Any suggestion for the dandruff? Thank you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×